# SDR AALA2018110529010

- Difficulty date: September 1, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N112AN
- Make and model: Airbus A321-231
- Aircraft serial: 5991
- Aircraft time: 16,502 hours, 3,369 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 12C WAS INOPERATIVE.  REPAIRED A BROKEN WIRE IN CONNECTOR 7261VC7 IAW WDM 33-51-08.   OPS TESTED IAW AMM 33-51-00. OPS OK.
